Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 50, NWS Key West, FL

November 27, 2017

NWS Key West, FL issued this small craft advisory at Nov 27, 2017, 4:12 PM EST. It took effect at Nov 27, 2017, 5:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2017, 4:12 PM EST (21:12 UTC)
In effect from
Nov 27, 2017, 5:00 PM EST
Expired
Nov 29, 2017, 4:32 AM EST
In force
36 hr
Issued by
NWS Key West, FL

The text

As transmitted.

692 
WHUS72 KKEY 272112
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
412 PM EST MON NOV 27 2017

GMZ052>055-072>075-280330-
/O.NEW.KKEY.SC.Y.0050.171127T2200Z-171128T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
412 PM EST MON NOV 27 2017

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE STRAITS OF FLORIDA.

* WINDS...NORTHEAST TO EAST WINDS WILL INCREASE TO NEAR 20 KNOTS
  ACROSS MUCH OF THE STRAITS OF FLORIDA TONIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO NEAR 7 FEET IN THE GULF STREAM
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

FUTTERMAN
6 follow-up statements
802 
WHUS72 KKEY 280311
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1011 PM EST MON NOV 27 2017

GMZ052>055-072>075-280930-
/O.CON.KKEY.SC.Y.0050.000000T0000Z-171128T1000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1011 PM EST MON NOV 27 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS MUCH OF THE STRAITS OF FLORIDA OVERNIGHT. 

* WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF
  STREAM OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
703 
WHUS72 KKEY 280924
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 AM EST TUE NOV 28 2017

GMZ052>055-072>075-281600-
/O.EXT.KKEY.SC.Y.0050.000000T0000Z-171128T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
424 AM EST TUE NOV 28 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS MUCH OF THE STRAITS OF FLORIDA THIS MORNING. 

* WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE 
  GULF STREAM OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$
369 
WHUS72 KKEY 281526
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1026 AM EST TUE NOV 28 2017

GMZ033-034-042>044-282200-
/O.EXB.KKEY.SC.Y.0050.000000T0000Z-171128T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1026 AM EST TUE NOV 28 2017

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY. 

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS HAWK CHANNEL AND OFFSHORE GULF WATERS TODAY.
 
* WAVES/SEAS...SEAS AS HIGH AS 4 FEET ARE POSSIBLE IN HAWK 
  CHANNEL TODAY. SEAS AS HIGH AS 5 FEET ARE EXPECTED IN THE 
  OFFSHORE GULF WATERS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

GMZ052>055-072>075-282200-
/O.EXT.KKEY.SC.Y.0050.000000T0000Z-171128T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1026 AM EST TUE NOV 28 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS MUCH OF THE STRAITS OF FLORIDA TODAY. 

* WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF
  STREAM TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

MCLOVIN
620 
WHUS72 KKEY 282114
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
414 PM EST TUE NOV 28 2017

GMZ033-034-042>044-052>055-072>075-290330-
/O.EXT.KKEY.SC.Y.0050.000000T0000Z-171129T0400Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
414 PM EST TUE NOV 28 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS THE FLORIDA STRAITS, HAWK CHANNEL, AND OFFSHORE GULF
  WATERS TONIGHT.

* WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN PORTIONS OF THE GULF
  STREAM TONIGHT. SEAS AS HIGH AS 4 FEET ARE POSSIBLE IN HAWK
  CHANNEL TONIGHT. SEAS AS HIGH AS 5 FEET ARE EXPECTED IN THE
  OFFSHORE GULF WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

MCLOVIN
608 
WHUS72 KKEY 290323
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1023 PM EST TUE NOV 28 2017

GMZ042>044-290430-
/O.CAN.KKEY.SC.Y.0050.000000T0000Z-171129T0400Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
1023 PM EST TUE NOV 28 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAWK CHANNEL.

$$

GMZ033-034-052>055-072>075-290930-
/O.EXT.KKEY.SC.Y.0050.000000T0000Z-171129T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1023 PM EST TUE NOV 28 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED
  ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF
  MEXICO BEYOND FIVE FATHOMS BEFORE ABOUT 300 AM. WINDS SHOULD
  BEGIN DIMINISHING THEREAFTER.
 
* WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN PORTIONS OF THE
  GULF STREAM...WITH SEAS SUBSIDING MOST AREAS LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

KASPER
713 
WHUS72 KKEY 290932
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
432 AM EST WED NOV 29 2017

GMZ033-034-052>055-072>075-291045-
/O.CAN.KKEY.SC.Y.0050.000000T0000Z-171129T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
432 AM EST WED NOV 29 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY WHICH WAS IN EFFECT FOR THE FLORIDA STRAITS AND THE
OFFSHORE GULF WATER BEYOND 5 FATHOMS FROM THE LOWER KEYS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 2:15 PM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Nov 27, 2:15 PM EST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Key West FL
215 PM EST Mon Nov 27 2017

.DISCUSSION...In the middle and upper levels(700-200 mb), latest
available satellite imagery overlaid with model streamline
analysis as of 200 PM detail a progressive late fall pattern with
full latitudinal middle and upper ridging poking northward over
the Central third of the CONUS from deep warm core middle and
upper ridging centered near the Pacific coast of Central Mexico.
Upstream of that, the next trough is moving in across the NW
states and Western Canada. Downstream of that, middle
and upper troughing is ensconced over the Eastern CONUS, with a
well identifiable shortwave axis extending from North Carolina
southwest to the SE Gulf of Mexico.

At the surface and in the lower to middle levels, latest
satellite imagery overlaid with land and marine surface
observations and analysis detail the center of strong 1025-1030 mb
surface ridging located from the Upper Ohio Valley down to the
Tennessee Valley. South of that, a surface/low level to 850 mb
trough is analyzed over the SE Gulf just north of the Yucatan
Channel. An attendant warm frontal boundary extends from this
feature eastward to across the Florida Straits to the Northern
Bahamas.

.CURRENTLY...As of 200 pm, clouds are lowering and thickening
across the Florida Keys island Chain. Radar detects a large area
of light to moderate rainfall across much of the offshore Florida
Straits with embedded scattered heavier showers and thunderstorms.
The leading edge of this activity continues to move slowly
northwards this afternoon. Temperatures across the islands have
reached into the upper 70s with dewpoints in the upper 60s.

.SHORT TERM...Tonight thru Wednesday, a somewhat showery breezy
period is on tap across the Keys tonight thru Wednesday, as the
combination of strong 1025-1030 mb surface ridging over the Ohio
Valley/Southeastern States slowly migrates to the Northeastern and
Mid-Atlantic States. This, in tandem with surface/low pressure
troughing located to the immediate west of the Florida Keys in the
extreme SE Gulf of Mexico will result in good chances for showers
tonight and during Tuesday. This looks reasonable given good lower
level/surface convergence associated with the decent MSLP gradient
coupled with mid- level destabilization as the freezing levels
fall a bit more overnight and early Tuesday. As such, have
indicated a good chance for showers and storms tonight, with a
good chance for showers and isolated storms during Tuesday. The
surface/low level features will weaken a bit Tuesday Night and
Wednesday, and although moisture increases more in the boundary
layer and numerical pops have also increased, will hold with
middle of the road chances for showers Tuesday Night...40%...and
low chances for Wednesday...30%.., which is still way above
normal for late November which is always climatologically in the
beginning of the dry season.

&&

.LONG TERM...Wednesday Night thru Monday, weaker elongated east to
west surface ridging will remain in place across North
Florida/Georgia Wednesday Night thru Monday. The strongest breezes
will still remain out over the Florida Straits. Forecast sounding
still hint at more elevated moisture Wednesday Night and
Thursday, and will maintain slight chance pops for those two
periods, given PWAT 1.25-1.50 inches. Again, no real evidence of
FROPA is indicated thru next weekend and Monday. Hence, given
slightly higher warmth and moisture, will still maintain a dime
pop in the grids given PWAT 1.00-1.25 inches for Thursday night
thru Monday

&&

.MARINE...SCA for the Florida Straits tonight, with SCEC
conditions likely in Hawk Channel, the Offshore Gulf waters 20 to
60 nm west of Mainland Monroe County as well as the SE Gulf of
Mexico waters around Rebecca Shoal and Dry Tortugas Channels. Its
possible an SCA may be required for the Straits again tomorrow as
well with SCEC likely again for the Offshore Gulf waters 20 to
60 nm west of Mainland Monroe County as well as the SE Gulf of
Mexico waters around Rebecca Shoal and Dry Tortugas Channels.
SCEC conditions expected across the Florida Straits Tuesday Night.
Thereafter winds and seas will let down a bit, until late in the
week or this weekend.

&&

.AVIATION...
VFR conditions will prevail at EYW and MTH this afternoon through at
least Tuesday morning. Sustained northeast to east winds of 15 to 20
knots expected from just off the surface to about 3,000 feet.

&&

.CLIMATE...
On this date in Florida Keys weather history, in 1948, the high
temperature in Key West was 87 degrees. This set the daily record
for maximum temperature measured in Key West on November 27th, a
record which still stands 69 years later. Temperature records at Key
West date back to 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  72  80  72  81 / 50 50 40 30
Marathon  72  80  72  81 / 50 50 40 30

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory tonight for GMZ052>055-072>075.

&&

Public/Marine/Fire...Futterman
Aviation/Nowcasts....BS
Data Collection......Chesser

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 27, 5:28 AM EST, 10 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
528 AM EST Mon Nov 27 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-281100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
528 AM EST Mon Nov 27 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

Isolated thunderstorms are possible across the Florida Keys and
surrounding waters today and tonight. The primary hazard will be
cloud to surface lightning strikes.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Isolated thunderstorms are possible across the Florida Keys and
surrounding waters Tuesday through Wednesday night. The primary
hazard will be cloud to surface lightning strikes.

No hazardous weather is expected from Thursday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.